# SDR CA001013030

- Difficulty date: September 29, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,378 hours
- Propeller: Hartzl HCC4YR2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 41734078
- Condition: Frayed
- Location: Elevator Trim
- Component: Elevator Tab Co
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSPECTION OF ELEVATOR TRIM SYSTEM, AFT TRIM CABLE FOUND FRAYED AND WITH  BROKEN STRANDS.  DAMAGE TO CABLE BELIEVED TO BE CAUSED BY SHARP BENDS AND HIGH FREQUENCY OF MOVEMENT USING ELECTRIC TRIM SERVO.  (X)
